# SDR UPS203971

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 7120 · Engine Mount Section
- Part: Cone Bolt
- Condition: Gouged
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SHANNON, IRELAND FOR C-CHECK, MAINTENANCE FOUND NR 2 ENGINE, LT FWD MOUNT CONE BOLT NOT SITTING PROPERLY.  NEW CONE BOLT INSTALLED AND INSPECTION CARRIED OUT PER E.O. 95-10-003.
